# SDR SIMA201015805

- Difficulty date: May 30, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 14,476 hours, 13,145 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569007412
- Condition: Damaged
- Location: Aileron
- Component: Aileron, Emb
- Component part number: 14569100404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND OUTBOARD AILERON FITTING HAS WORN AND OVERSIZED HOLES CAUSING HAT BUSHING TO STAY IN. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OUTBOARD ATTACH FITTING ON THE RIGHT AILERON IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
